# SDR CALA2017050501282

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7
- Aircraft serial: 30464
- Aircraft time: 48,268 hours, 17,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bonding Jumper
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZIP TIE HANGING FROM 2L SLIDE BUSTLE FOUND SAFETY PIN FOR SLIDE COVER BONDING JUMPER (ITEM 12) DISCONNECTED. SECURED BONDING JUMPER AND SAFETY PIN AS PER AMM 25-66- 01-400-803. PERFORMED INSPECTION OF INSTALLATION OF L2 DOOR SLIDE COVER BONDING JUMPER AS PER AMM 25-66-01-400-803.
